On rogers-ramanujan type identities related to the modulus 11

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)330-346
Number of pages17
JournalProceedings of the London Mathematical Society
Volumes3-30
Issue number3
DOIs
StatePublished - Jan 1 1975

Fingerprint

Ramanujan
Modulus

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{08798bffbd784aeab1563f3bc07a3be8,
title = "On rogers-ramanujan type identities related to the modulus 11",
author = "Andrews, {George E.}",
year = "1975",
month = "1",
day = "1",
doi = "10.1112/plms/s3-30.3.330",
language = "English (US)",
volume = "s3-30",
pages = "330--346",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "3",

}

On rogers-ramanujan type identities related to the modulus 11. / Andrews, George E.

In: Proceedings of the London Mathematical Society, Vol. s3-30, No. 3, 01.01.1975, p. 330-346.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On rogers-ramanujan type identities related to the modulus 11

AU - Andrews, George E.

PY - 1975/1/1

Y1 - 1975/1/1

UR - http://www.scopus.com/inward/record.url?scp=0039097343&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039097343&partnerID=8YFLogxK

U2 - 10.1112/plms/s3-30.3.330

DO - 10.1112/plms/s3-30.3.330

M3 - Article

AN - SCOPUS:0039097343

VL - s3-30

SP - 330

EP - 346

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 3

ER -